Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/19417
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDang Vu Giangen_US
dc.contributor.authorYongwimon Lenburyen_US
dc.contributor.authorAndrea De Gaetanoen_US
dc.contributor.authorPasquale Palumboen_US
dc.contributor.otherHanoi Institute of Mathematicsen_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherUniversita Cattolica del Sacro Cuore, Romeen_US
dc.date.accessioned2018-07-12T02:34:40Z-
dc.date.available2018-07-12T02:34:40Z-
dc.date.issued2008-07-15en_US
dc.identifier.citationJournal of Mathematical Analysis and Applications. Vol.343, No.2 (2008), 996-1006en_US
dc.identifier.issn10960813en_US
dc.identifier.issn0022247Xen_US
dc.identifier.other2-s2.0-41949092193en_US
dc.identifier.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=41949092193&origin=inwarden_US
dc.identifier.urihttp://repository.li.mahidol.ac.th/dspace/handle/123456789/19417-
dc.description.abstractRecently P. Palumbo, S. Panunzi and A. De Gaetano analyzed a delay model of the glucose-insulin system. They proved its persistence, the existence of a unique positive equilibrium point, as well as the local stability of this point. In this paper we consider further the uniform persistence of such equilibrium solutions and their global stability. Using the omega limit set of a persistent solution and constructing a full time solution, we also investigate the effect of delays in connection with the behavior of oscillating solutions to the system. The model is shown to admit global stability under certain conditions of the parameters. It is also shown that the model admits slowly oscillating behavior, which demonstrates that the model is physiologically consistent and actually applicable to diabetological research. © 2008 Elsevier Inc. All rights reserved.en_US
dc.rightsMahidol Universityen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=41949092193&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleDelay model of glucose-insulin systems: Global stability and oscillated solutions conditional on delaysen_US
dc.typeArticleen_US
dc.rights.holderSCOPUSen_US
dc.identifier.doi10.1016/j.jmaa.2008.02.016en_US
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.